# SDR SWAA2023121317770

- Difficulty date: November 3, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 64,962 hours, 38,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AFT CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT 2023-689380<[01] TOOL USED DIGITAL CALIPER P/N: 500-197-30; S/N: A18135108; DUE DATE: 12-MAR-24.;[02] STEP 1 ENTERED BY ERROR. TOOL USED DIGITAL CALIPER P/N: 500-197-30; S/N: A21041998; DUE DATE: 03-OCT-24.;[03] RADIOMETER PHOTOMETER P/N: XRP-3000; S/N: 1859843; DUE DATE: 05-DEC-23.;[04] REPAIRED AFT CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-60-15-2R-1 REPAIR 1 AND BAC 5975.SEE INDIVIDUAL SIGN OFF BELOW.;[05] REPAIRED AFT CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-60-15-2R-1 REPAIR 1 AND BAC 5975.;[06] CHANGED MEASUREMENT FIELD #10 TO: YES; DUE TO THIS FAULT WAS ASSOCIATED TO A FAILURE TYPE. EMPLOYEE# X270358; NAME: WALTER GARCIA.
